Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The approximation property for some $ 5$-dimensional Henselian rings


Authors: Joseph Becker, J. Denef and L. Lipshitz
Journal: Trans. Amer. Math. Soc. 276 (1983), 301-309
MSC: Primary 13J15; Secondary 13D10, 14B12, 14D15
DOI: https://doi.org/10.1090/S0002-9947-1983-0684510-2
MathSciNet review: 684510
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ k$ be a field of characteristic 0, $ k[[{X_1},{X_2}]]$ the ring of formal power series and $ R = k[[{X_1},{X_2}]]{[{X_3},{X_4},{X_5}]^ \sim}$ the algebraic closure of $ k[[{X_1},{X_2}]][{X_3},{X_4},{X_5}]$ in $ k[[{X_1},\ldots,{X_5}]]$. It is shown that $ R$ has the Approximation Property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13J15, 13D10, 14B12, 14D15

Retrieve articles in all journals with MSC: 13J15, 13D10, 14B12, 14D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0684510-2
Article copyright: © Copyright 1983 American Mathematical Society